# SDR AALA200801759

- Difficulty date: July 2, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 27,052 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LT AFT OVERWING DAMAGED.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT LT AFT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
